# SDR QXEA200301140

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,779 hours, 5,486 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4503139B
- Part serial: 090025
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 4,395 hours, 5,025 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU IS LEAKING FUEL. REMOVED AND REPLACED FUEL CONTROL ASSEMBLY.
